Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Hair Loss

Hair Loss

Has your hair ever fallen out when using depicote?

A MyEpilepsyTeam Member said:

Tonight lost like a chunk of my hair because of it.

posted over 5 years ago
A MyEpilepsyTeam Member said:

Yes - my partner is on Depakote and it does cause hair loss. He takes Biotin, Selenium, and zinc to help combat that. It helps some. We also need to pick up some Follicure at the beauty supply store. It helps with thinning hair as well.

posted over 5 years ago
A MyEpilepsyTeam Member said:

Never taken that drug before. So, I don't know about the side effects. I recommend you check out https://www.webmd.com

posted over 5 years ago
A MyEpilepsyTeam Member said:

It's something in the medication then it starts eating away at your teeth. My teeth were perfect until depacote and now they are embarrassing. The doctor & dentist said it was the depacote.

posted over 5 years ago
A MyEpilepsyTeam Member said:

How dose it breaks down the enamel on your teeth?

posted over 5 years ago
Already a Member? Log in